Fourth-order four-point boundary value problem on time scales. (English) Zbl 1170.34309

This paper studies the existence of solutions for a fourth order four-point boundary value problem on time scales. The results are obtained by an application of the Leray–Schauder fixed point theorem. This work is motivated by the continuous time results in [S. Chen, Wei Ni, C. Wang, Appl. Math. Lett. 19, No. 2, 161–168 (2006; Zbl 1096.34009)] for ordinary differential equations, and by the methods from [J.-P. Sun, Nonlinear Anal., Theory Methods Appl. 64, No. 3 (A), 629–636 (2006; Zbl 1099.34022)] for the third order problems on time scales.


34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
39A10 Additive difference equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Akin, Elvan; Bohner, Martin; Erbe, Lynn; Peterson, Allan, Existence of bounded solutions for second order dynamic equations, J. Difference Equ. Appl., 8, 4, 389-401 (2002) · Zbl 1005.39018
[2] Anderson, Douglas R.; Avery, Richard I., A fourth-order four-point right focal boundary value problem, Rocky Mountain J. Math., 36, 2, 367-380 (2006) · Zbl 1137.34008
[3] Atici, F. M.; Guseinov, G. Sh., On Green’s functions and positive solutions for boundary value problems on time scales, J. Comput. Appl. Math., 141, 75-99 (2002) · Zbl 1007.34025
[4] Bohner, M.; Peterson, A., (Dynamic Equations on Time Scales, An Introduction with Applications (2001), Birkhäuser) · Zbl 0978.39001
[5] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Scales (2003), Birkhäuser: Birkhäuser Boston · Zbl 1025.34001
[6] Chen, Shihua; Ni, Wei; Wang, Changping, Positive solution of fourth order ordinary differential equation with four-point boundary conditions, Appl. Math. Lett., 19, 161-168 (2006) · Zbl 1096.34009
[7] Erbe, Lynn; Peterson, Allan; Tisdell, Christopher, Existence of solutions to second-order BVPs on time scales, Appl. Anal., 84, 10, 1069-1078 (2005) · Zbl 1088.39014
[8] Henderson, Johnny; Karna, Basant; Tisdell, Christopher C., Existence of solutions for three-point boundary value problems for second order equations, Proc. Amer. Math. Soc., 133, 5, 1365-1369 (2005) · Zbl 1061.34009
[9] Liu, B., Positive solutions of fourth-order two point boundary value problems, Appl. Math. Comput., 148, 407-420 (2004) · Zbl 1039.34018
[10] Ma, Ruyun; Zhang, Jihui; Fu, Shengmao, The method of lower and upper solutions for fourth-order two-point boundary value problems, J. Math. Anal. Appl., 215, 415-422 (1997) · Zbl 0892.34009
[11] Sun, Jian-Ping, Existence of solution and positive solution of BVP for nonlinear third-order dynamic equation, Nonlinear Anal., 64, 629-636 (2006) · Zbl 1099.34022
[12] Stehlík, Petr, Periodic boundary value problems on time scales, Adv. Difference Equ., 1, 81-92 (2005) · Zbl 1081.39016
[13] Zhang, Qin; Chen, Shihua; Lü, Jinhu, Upper and lower solution method for fourth-order four-point boundary value problems, J. Comput. Appl. Math., 196, 387-393 (2006) · Zbl 1102.65084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.